| Catalog Number |
SRF-385 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "device migration/implant malposition".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition and migration.